Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

On My Fifth Week Of Keppra And Feeling Glittery, Kinda More Anxious With Little Panic Attacks. Was Diagnosed A Month Ago, Any Advice?

On My Fifth Week Of Keppra And Feeling Glittery, Kinda More Anxious With Little Panic Attacks. Was Diagnosed A Month Ago, Any Advice?

Keppra question…

A MyEpilepsyTeam Member said:

Keep track of your emotions and behaviors. The side effects of Keppra can possibly change your personality .

If you notice that you’re getting angry easier, maybe feel down more than normal, get paranoid, and anxiety keep rising, then you could be going through the side effects.

posted 6 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , Keppra is known to cause mood swings including anger which many refer to as Keppra Rage. It’s been noted that some who have taken it sometimes get to where they’re not acting like themselves. 2 years ago I took Keppra but it made me so tired that I had to take a nap every day & eventually I started having trouble sleeping at night & so I got off the Keppra. I only took it for a month or so, I didn’t like it. So if you feel you’re experiencing mood swings then it’s probably due to the Keppra. Good luck with it but if it starts bothering you then mention it to your doctor. Welcome to the site. Your friend in Texas, Becky

edited, originally posted 6 months ago
A MyEpilepsyTeam Member said:

I’m on Depakote ER, phenobarbital & recently my neuro added lamictal due to breakthrough seizures. Yes, I’m tired but I know it’ll get better. It did when I was only taking Depakote and Phenobarbital.

posted 5 months ago
A MyEpilepsyTeam Member said:

When I was prescribed Keppra back in 2003 or 2004 it was great for me. I stayed on Keppra for 16, and then I started like falling to sleep anywhere. Say like right in the middle of an intersection or roadway. I done a little research of what it may have been and it was like having narcolepsy. Then I changed Medical Centers and they took me off of Keppra it also had given me a bad rash on the upper left shoulder and on my legs. Then I was prescribed Dilantin, which was short lived and I was very depressed all the time. So they tried Tegretol oh now my brain went out I cannot seem to spell. Anyway I had a allergic reaction from that as well. And then their was Depacote and now VIM. And I thought it was really going to work. At times I really think?? but I know I cannot really say that or they will send me to the nut house. So I will stop here and all try to hopefully give someone comfort something I have surpassed thru the years. I don't like crying as I type and

posted 6 months ago
A MyEpilepsyTeam Member said:

Keppra was the worst for me, I was more angry and even went off on my boss. Almost lost my job over it.

posted 6 months ago
Already a Member? Log in